Open Access
Translator Disclaimer
August, 1995 A Proof of Dassios' Representation of the $|alpha$-Quantile of Brownian Motion with Drift
P. Embrechts, L. C. G. Rogers, M. Yor
Ann. Appl. Probab. 5(3): 757-767 (August, 1995). DOI: 10.1214/aoap/1177004704

Abstract

An explanation of a remarkable identity in law, due to A. Dassios, concerning the $\alpha$-quantile of Brownian motion with drift is given with the help of Bertoin's rearrangement of positive and negative excursions for Brownian motion with drift.

Citation

Download Citation

P. Embrechts. L. C. G. Rogers. M. Yor. "A Proof of Dassios' Representation of the $|alpha$-Quantile of Brownian Motion with Drift." Ann. Appl. Probab. 5 (3) 757 - 767, August, 1995. https://doi.org/10.1214/aoap/1177004704

Information

Published: August, 1995
First available in Project Euclid: 19 April 2007

zbMATH: 0844.60044
MathSciNet: MR1359828
Digital Object Identifier: 10.1214/aoap/1177004704

Subjects:
Primary: 60J30
Secondary: 60J20

Keywords: $\alpha$-quantile , Brownian motion with drift

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.5 • No. 3 • August, 1995
Back to Top